Opuscula Mathematica
Opuscula Math. 32, no. 4 (), 689-706
Opuscula Mathematica

Recursively arbitrarily vertex-decomposable graphs

Abstract. A graph \(G = (V;E)\) is arbitrarily vertex decomposable if for any sequence \(\tau\) of positive integers adding up to \(|V|\), there is a sequence of vertex-disjoint subsets of \(V\) whose orders are given by \(\tau\), and which induce connected graphs. The main aim of this paper is to study the recursive version of this problem. We present a solution for trees, suns, and partially for a class of 2-connected graphs called balloons.
Keywords: arbitrary vertex decomposable (AVD) graph, recursively AVD graphs.
Mathematics Subject Classification: 05C99, 68R10.
Cite this article as:
Olivier Baudon, Frédéric Gilbert, Mariusz Woźniak, Recursively arbitrarily vertex-decomposable graphs, Opuscula Math. 32, no. 4 (2012), 689-706, http://dx.doi.org/10.7494/OpMath.2012.32.4.689
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.